Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BFGUITAR

Minocin for my back

Recommended Posts

Ive been taking minocin for about a month and a half now and teh acne on my fac eis clearing up very well but i seem to be getting acne on my back now

Coudl it be becaus ei work out, and my sweat cloggs my pores or something liek that?

I have only been getting them after i work out

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×